MAUDE Adverse Event Report: SYNTHES GMBH 3.5MM VA PPFX GT HOOK PLATE SMALL; PLATE, FIXATION, BONE

SYNTHES GMBH 3.5MM VA PPFX GT HOOK PLATE SMALL; PLATE, FIXATION, BONE
Catalog Number 02.221.080
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inflammation (1932)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This complaint is from a data use agreement (dua).The preliminary data report was from the orthopedic research foundation (orthoindy), which includes information collected from (b)(6), as part of an on-going data use agreement.This is the interim version of the data collection template (dct), which includes safety-related information for the va-lcp ppfx system.A total of 13 complications have been reported across 10 patients.Seven of these led to revision or reoperation surgeries, with two cases considered device related¿specifically due to adverse tissue reaction and trochanteric bursitis.The remaining revisions were associated with pain, infection, nonunion, sepsis, and hardware prominence.Other reported complications include post-operative and intra-operative fractures, superficial infection, and one death due to natural causes.Subject (b)(6), 58-year-old female.Patient experienced trochanteric bursitis requiring plate to be removed.Date of original surgery was on (b)(6) 2023.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: h3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM VA PPFX GT HOOK PLATE SMALL
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
elba bello
1302 wrights lane east
west chester, PA 19380
9083863534
MDR Report Key23522901
Report Number8030965-2025-11249
Device Sequence Number18575176
Product Code HRS
UDI-Device Identifier10886982275684
UDI-Public(01)10886982275684
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.221.080
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer12/08/2025
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale
Patient RaceWhite